# SDR AWXA96009

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 0536 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 3 SEAT EMERGENCY LIGHT INOPERATIVE.  REPAIRED WIRING AS NEEDED.  STC BOEING STANDARD.  (X)
